U.S. doctors online nowAsk doctors free
TX
A female asked:

on a new med, up my dose two days ago developed skin rash last night, dr said to continue original dose and now ears are itchy and warm to touch?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Allergic reaction: Until proven otherwise I would suspect an allergic reaction to the medication which should be on hold until further investigation of the skin eruption is made. I recommend that you take an antihistamine medication like Benadryl(which may cause drowsiness) and call your physician to inform him/her of your action to see if another medication is needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.